An opioid overdose requires immediate medical attention. Call 911 immediately if you or someone you know exhibits any of the symptoms.
Faribault Middle, High schools Will Stock Anti-Opioid

Faribault Middle, High schools Will Stock Anti-Opioid

While the Faribault school district has no reported cases of opioid overdoses, the facilities will soon have a plan in place in case the problem ever arises. Faribault Middle and High schools will each have naloxone nasal spray to store on campus for emergency...
A New Synthetic Opioid Is Killing American Drug Users

A New Synthetic Opioid Is Killing American Drug Users

A new culprit has surfaced in America’s seemingly endless game of opioid Whac-A-Mole: the research chemical isotonitazene. The drug, which has no approved clinical uses, began appearing in autopsy reports in the U.S. within the last year, likely as a result of...
How COVID-19 Has Impacted the Opioid Crisis

How COVID-19 Has Impacted the Opioid Crisis

When it comes to rates of infection and addiction, both the coronavirus pandemic and the opioid epidemic disproportionately impact the poorest and most vulnerable members of society. As physicians, it’s critical to understand the dynamics of this phenomenon to provide...